Alert archive / Washington / River Flood Warnings in 2012

River Flood Warning 1, NWS Spokane, WA

March 26, 2012Whitman County, Washington; Latah County, Idaho

NWS Spokane, WA issued this river flood warning at Mar 26, 2012, 11:32 AM PDT for Whitman County, Washington; Latah County, Idaho. It took effect at Mar 26, 2012, 4:02 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 11:32 AM PDT (18:32 UTC)
In effect from
Mar 26, 2012, 4:02 PM PDT
Expired
Mar 27, 2012, 10:10 AM PDT
In force
18 hr
Issued by
NWS Spokane, WA
Flood severity
Minor

Counties Latah County, ID, Whitman County, WA

The radar

The Spokane radar (KOTX), 99 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Palouse River near Potlatch (PLOI1). The gauge peaked at 16.62 ft at Mar 26, 2012, 10:00 PM PDT.

actionminormoderatemajor101503/2603/2703/28
Action stage
14 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13345000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WGUS46 KOTX 261832
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
1132 AM PDT MON MAR 26 2012

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN IDAHO...WASHINGTON...

  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES

...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED TO SHARP
RISES ON THE PALOUSE RIVER. MINOR FLOODING IS EXPECTED BRIEFLY TODAY
BEFORE THE RIVER CRESTS...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC057-WAC075-270632-
/O.NEW.KOTX.FL.W.0001.120326T2320Z-120327T1255Z/
/PLOI1.1.ER.120326T2320Z.120327T0000Z.120327T0055Z.NO/
1132 AM PDT MON MAR 26 2012

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PALOUSE RIVER NEAR POTLATCH.
* FROM THIS AFTERNOON TO LATE TONIGHT.
* AT 10:45 AM MONDAY THE STAGE WAS  13.9 FEET. 
* FLOOD STAGE IS 15.00 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE SLIGHTLY ABOVE FLOOD STAGE 
  BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.1 FEET BY 
  LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  THIS AFTERNOON.
* AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN 
  POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE 
  EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK
  IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT 
  CROSSES THE PALOUSE RIVER AT WELLESLEY RD. 

$$
4 follow-up statements
452 
WGUS86 KOTX 261927
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1227 PM PDT MON MAR 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
WASHINGTON...

  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES

...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED TO SHARP
RISES ON THE PALOUSE RIVER. MINOR FLOODING IS EXPECTED BRIEFLY TODAY
BEFORE THE RIVER CRESTS...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC057-WAC075-271255-
/O.EXT.KOTX.FL.W.0001.120326T2311Z-120327T1255Z/
/PLOI1.1.ER.120326T2311Z.120327T0000Z.120327T0055Z.NO/
1227 PM PDT MON MAR 26 2012

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
 THE FLOOD WARNING CONTINUES FOR
  THE PALOUSE RIVER NEAR POTLATCH.
* FROM THIS AFTERNOON TO LATE TONIGHT.
* AT 11:45 AM MONDAY THE STAGE WAS  14.2 FEET. 
* FLOOD STAGE IS 15.00 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE SLIGHTLY ABOVE FLOOD STAGE 
  BY LATE THIS AFTERNOON. IT IS EXPECTED TO CREST NEAR 15.1 FEET 
  BEFORE FALLING BELOW FLOOD STAGE THIS EVENING. 
* AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN 
  POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE 
  EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK
  IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT 
  CROSSES THE PALOUSE RIVER AT WELLESLEY RD. 

$$
661 
WGUS46 KOTX 262314
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
414 PM PDT MON MAR 26 2012

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  S FK PALOUSE RIVER AT PULLMAN AFFECTING WHITMAN COUNTY

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN IDAHO...WASHINGTON...
  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES

...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED TO SHARP
RISES ON THE PALOUSE RIVER. MODERATE FLOODING IS EXPECTED ON THE 
PALOUSE RIVER NEAR POTLATCH. MINOR FLOODING IS EXPECTED BRIEFLY ON 
THE PALOUSE RIVER AT PULLMAN BEFORE THE RIVER CRESTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC057-WAC075-271114-
/O.EXT.KOTX.FL.W.0001.120326T2302Z-120327T1851Z/
/PLOI1.2.ER.120326T2043Z.120327T0000Z.120327T0651Z.NO/
414 PM PDT MON MAR 26 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE PALOUSE RIVER NEAR POTLATCH.
* UNTIL TUESDAY MORNING.
* AT  3:46 PM MONDAY THE STAGE WAS  15.6 FEET. 
* FLOOD STAGE IS 15.00 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  LATE THIS AFTERNOON. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE LATE TONIGHT.
* AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN 
  POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE 
  EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK
  IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT 
  CROSSES THE PALOUSE RIVER AT WELLESLEY RD. 
* AT 16.5 FEET...WATER IS UP TO THE BACK DOOR AT THE CITY SHOP IN 
  PALOUSE. WATER WILL APPROACH THE HOME ON MAIN ST NEAR HAYTON GREENE
  PARK.

$$

WAC075-271114-
/O.NEW.KOTX.FL.W.0002.120326T2314Z-120327T1416Z/
/PULW1.1.ER.120326T2249Z.120327T0000Z.120327T0216Z.NO/
414 PM PDT MON MAR 26 2012

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE S FK PALOUSE RIVER AT PULLMAN.
* UNTIL TUESDAY MORNING.
* AT 3:15 PM MONDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 7.00 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 7.3 FEET BY LATE THIS AFTERNOON. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY LATE EVENING.
* AT 7.0 FEET...MINOR FLOODING IN THE RESIDENTIAL AND BUSINESS AREAS 
  ALONG THE RIVER IN AND AROUND PULLMAN CAN BE EXPECTED.
* LOCAL OFFICIALS REPORT THE PEDESTRIAN BRIDGE CLOSED AT MAIN AND
  PINE AND MORTON STREET IS FLOODED AND CLOSED NEAR REANEY PARK.

$$
679 
WGUS86 KOTX 270502
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1002 PM PDT MON MAR 26 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  S FK PALOUSE RIVER AT PULLMAN AFFECTING WHITMAN COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
WASHINGTON...

  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES

...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED 
RISES ON THE PALOUSE RIVER. MODERATE FLOODING IS EXPECTED ON THE 
PALOUSE RIVER NEAR POTLATCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC057-WAC075-280439-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-120328T0439Z/
/PLOI1.2.ER.120326T2043Z.120327T0735Z.120327T1639Z.NO/
1002 PM PDT MON MAR 26 2012

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
 THE FLOOD WARNING CONTINUES FOR
  THE PALOUSE RIVER NEAR POTLATCH.
* UNTIL TUESDAY EVENING.
* AT  9:45 PM MONDAY THE STAGE WAS  16.6 FEET. 
* FLOOD STAGE IS 15.00 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY 
  12:01 AM TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW LATE MORNING.
* AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN 
  POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE 
  EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK
  IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT 
  CROSSES THE PALOUSE RIVER AT WELLESLEY RD. 
* AT 16.5 FEET...WATER IS UP TO THE BACK DOOR AT THE CITY SHOP IN 
  PALOUSE. WATER WILL APPROACH THE HOME ON MAIN ST NEAR HAYTON GREENE
  PARK.


$$

WAC075-270532-
/O.CAN.KOTX.FL.W.0002.000000T0000Z-120327T1416Z/
/PULW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 PM PDT MON MAR 26 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE S FK PALOUSE RIVER AT PULLMAN.
* AT  9:15 PM MONDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS  7.00 FEET.
* FORECAST...THE RIVER CRESTED NEAR THE FLOOD STAGE OF 7.0 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY WEDNESDAY MORNING.
* AT 7.0 FEET...MINOR FLOODING IN THE RESIDENTIAL AND BUSINESS AREAS 
  ALONG THE RIVER IN AND AROUND PULLMAN CAN BE EXPECTED.

$$
484 
WGUS86 KOTX 271710
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1010 AM PDT TUE MAR 27 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...WASHINGTON...

  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC057-WAC075-271740-
/O.CAN.KOTX.FL.W.0001.000000T0000Z-120328T0439Z/
/PLOI1.2.ER.120326T2043Z.120327T0516Z.120327T1527Z.NO/
1010 AM PDT TUE MAR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE PALOUSE RIVER NEAR POTLATCH.
* AT  9:45 AM TUESDAY THE STAGE WAS  14.7 FEET. 
* FLOOD STAGE IS 15.00 FEET.
* FELL BELOW FLOOD STAGE AT  8:27 AM TODAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.3 FEET BY EARLY 
  TOMORROW. MORE RISES WILL OCCUR THIS WEEK BUT THEY ARE NOT
  EXPECTED TO TAKE THE RIVER UP TO FLOOD STAGE. THEREFORE
  THE FLOOD WARNING IS CANCELLED.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 11:16 AM PDT, 16 minutes earlier.

Area forecast discussion, Mar 26, 11:16 AM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1116 AM PDT Mon Mar 26 2012

.SYNOPSIS...
A weather disturbance approaching from the south will bring
unsettled and very wet conditions today...especially for the
Idaho Panhandle and adjacent parts of extreme eastern Washington.
General low pressure will continue to influence eastern Washington
and northern Idaho resulting in wet conditions through much of the
workweek.

&&

.DISCUSSION...
Rest of today...Intermediate forecast update will be issued to
address wet snow accumulations on grassy surfaces noted around the
region this morning. A negatively tilted short wave aloft is
passing through the forecast area this morning. The dynamics
associated with this system is generating a very efficient
enhancement of available moisture into widespread moderate rain
over much of the eastern third of the forecast area. as the
associated mid level front passes...freezing levels have decreased
to the point where wet snow is now reaching the surface above 2000
feet elevation. Dew Points are at or above freezing and it is
expected that this snow will briefly accumulate on grassy surfaces
before melting off this afternoon...with steady precipitation
tapering off this afternoon south of interstate 90 as the back
edge of the precipitation shield pushes out of the region. This
same situation will repeat itself over the northern zones this
afternoon...with current steady rain in the valleys likely mixing
with or changing to wet snow during the afternoon...again with
only minor valley accumulations on grassy surfaces.

Hydrology...Minor flooding issues have materialized on the Palouse
today with recent overnight precipitation now manifesting itself
as increased flows on area streams and rivers. The Small Stream
Flood Warning will remain in effect through today. The offending
precipitation event is tapering off now in this region so the
flooding issued should reach a climax in the next 4 to 8 hours
before a general improving trend and recession of area stream
levels begins. /Fugazzi

&&

.AVIATION...
18Z TAFS: A very moist storm system will promote MVFR and
occasional brief IFR conditions at the eastern TAF sites through
22Z today. A break period in steady precipitation will occur after
22Z and continue through tonight...but the saturated low level air
mass will promote upslope IFR stratus decks mainly at the KGEG
area TAF sites and possibly KLWS and KPUW after 08Z-10Z Tuesday
and likely improving only marginally by the end of the TAF period.
Over the western TAF sites...KMWH and KEAT will be in the edge of
the moist storm system with VFR conditions today. By 18z Tuesday
the next weather system will bring lowering ceilings and a threat
of rain to the Cascades and western TAF sites by 18z. /MJF

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        42  31  53  40  54  38 / 100  10  50  80  70  40
Coeur d'Alene  41  29  55  36  52  36 / 100  20  40  90  80  40
Pullman        44  33  51  38  49  36 / 100  10  40  80  90  40
Lewiston       50  36  56  41  55  39 /  70  10  30  60  70  50
Colville       44  33  52  37  55  36 / 100  30  50 100  90  40
Sandpoint      42  29  52  34  50  34 / 100  40  20  90 100  50
Kellogg        41  30  52  32  47  33 / 100  30  20  70 100  60
Moses Lake     55  38  56  40  62  39 /  30  10  70  80  40  20
Wenatchee      53  36  50  39  59  37 /  30  20  80  90  40  50
Omak           52  34  51  35  59  35 /  60  10  90 100  60  40

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, Mar 26, 9:36 AM PDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
936 AM PDT MON MAR 26 2012

IDZ002>004-026-027-WAZ031>033-036-271645-
COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-SPOKANE AREA-
936 AM PDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

STEADY MODERATE TO LOCALLY HEAVY RAIN WILL CREATE SHARP RISES ON
AREA STREAMS AND RIVERS THROUGH TODAY AND TONIGHT. LOCAL MINOR
FLOODING ON SMALL STREAMS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SIGNIFICANT VALLEY RAIN IS EXPECTED THROUGH MUCH OF THE WEEK.
THE THREAT OF FLOODING ON SMALL STREAMS AND LOW SPOTS IN TERRAIN
WILL CONTINUE THROUGH THE REST OF THE WEEK. THERE IS ALSO A
POSSIBILITY OF MUD SLIDES AND DEBRIS FLOWS ON STEEP AND SPARSELY
VEGETATED SLOPES.

IDZ001-WAZ034-035-037-038-041>044-271645-
NORTHERN PANHANDLE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
936 AM PDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:37 AM PDTAreal Flood WarningOTXAsotin, Garfield, Whitman73 days
Mar 26, 4:14 PM PDTRiver Flood WarningOTXWhitman6 hr

Nearby

River Flood Warnings in Washington, 2012River Flood Warnings in Idaho, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.